Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 69, NWS Louisville, KY

June 28, 2025Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 28, 2025, 2:28 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2025, 2:28 PM CDT (19:28 UTC)
Expired
Jun 28, 2025, 5:30 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Logan County, KY, Simpson County, KY

The radar

The Ft Campbell radar (KHPX), 50 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1469 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WGUS53 KLMK 281928
FFWLMK
KYC141-213-282230-
/O.NEW.KLMK.FF.W.0069.250628T1928Z-250628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
228 PM CDT Sat Jun 28 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Logan County in south central Kentucky...
  Western Simpson County in south central Kentucky...

* Until 530 PM CDT.

* At 228 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Russellville, Franklin, Auburn, Adairville, Dennis, Middleton, 
  Schochoh, Oakville, Turnertown and Prices Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3701 8681 3698 8668 3683 8659 3665 8661
      3665 8662 3665 8671 3665 8672 3665 8673
      3665 8703

FLASH FLOOD...RADAR INDICATED

$$

MJ
2 follow-up statements
611 
WGUS73 KLMK 282042
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
342 PM CDT Sat Jun 28 2025

KYC141-213-282230-
/O.CON.KLMK.FF.W.0069.000000T0000Z-250628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-
342 PM CDT Sat Jun 28 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT THIS 
AFTERNOON FOR CENTRAL LOGAN AND WESTERN SIMPSON COUNTIES...

At 342 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts of up to 1 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Russellville, Franklin, Auburn, Adairville, Dennis, Middleton, 
  Schochoh, Oakville, Turnertown and Prices Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3701 8681 3698 8668 3683 8659 3665 8661
      3665 8662 3665 8671 3665 8672 3665 8673
      3665 8703

FLASH FLOOD...RADAR INDICATED

$$

MJ
939 
WGUS73 KLMK 282225
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
525 PM CDT Sat Jun 28 2025

KYC141-213-282235-
/O.EXP.KLMK.FF.W.0069.000000T0000Z-250628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-
525 PM CDT Sat Jun 28 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM CDT THIS AFTERNOON FOR 
CENTRAL LOGAN AND WESTERN SIMPSON COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3701 8681 3698 8668 3683 8659 3665 8661
      3665 8662 3665 8671 3665 8672 3665 8673
      3665 8703

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:26 PM CDT, 2 minutes earlier. Its key messages:

  • * Chances for afternoon/evening showers and storms each day through Monday. * Less humid conditions arrive next Wednesday and Thursday. * Independence Day looks optimistic with a scattered chance for non-severe showers and storms.
Area forecast discussion, Jun 28, 2:26 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
326 PM EDT Sat Jun 28 2025

.KEY MESSAGES...

* Chances for afternoon/evening showers and storms each day through
  Monday.

* Less humid conditions arrive next Wednesday and Thursday.

* Independence Day looks optimistic with a scattered chance for
  non-severe showers and storms.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 326 PM EDT Sat Jun 28 2025

This afternoon... scattered showers and storms have developed over
the region. This will continue through sunset before dissipating.
These storms are very disorganized and pulse-y which will bring some
gusty winds, lightning, and heavy rain.

Tonight... calm to light winds overnight and scattered to broken mid-
level clouds will help for fog to develop in the early morning. Fog
may become dense in areas that saw rain this afternoon and
in protected valley areas.

Sunday... fog will thin and lift within a few hours of sunrise.
Winds will pick up out of the southwest, continuing to usher in
warm, moist air. Diurnal convection is expected to develop in the
afternoon, remaining disorganized. Gusty winds, lightning, and heavy
rain will be possible through sunset. High temperatures will be in
the mid-upper 80s with dew points in the low 70s.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
Issued at 326 PM EDT Sat Jun 28 2025

Sunday Night - Monday Night...

On Monday, a trough swings through the region, bringing better
forcing and shear to a very moist and unstable airmass that has been
over the region for several days. Storms may become a little more
organized than what we saw over the last several days. SPC has a
marginal over the northern third of the region, which makes sense.
Gusty to damaging winds, small hail, lightning, and heavy rain will
be possible in the afternoon and into the overnight.

Tuesday - Thursday...

A cold front will push through the region, allowing dew points to
drop and conditions to become more comfortable. Temperatures will
remain near normal in the mid-upper 80s. High pressure will be over
the region, helping to keep conditions dry and skies mostly sunny.

Independence Day - Next Weekend...

Another trough may brush the northern half of the region late week,
bringing a scattered chance for showers and storms. Following, we
will see brief high pressure over the region before it pushes east
of the region and precip chances increase again. Independence day
continues to look optimistic with just a scattered chance for non-
severe showers and storms at this time.

&&

.AVIATION /18Z TAFS THROUGH 00Z MONDAY/...
Issued at 137 PM EDT Sat Jun 28 2025

Scattered showers and storms have developed over the region and will
impact the terminals through the afternoon. As the sun sets this
evening, showers and storms will dissipate. Most of the night will
feature calm to light winds and increasing mid-level skies. In the
early morning, there is a signal for some patchy dense fog,
especially in areas with recent rainfall. Fog will burn off with
sunrise and as winds pick up out of the southwest. Another round of
scattered showers and storms is expected Sunday afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...SRW
LONG TERM...SRW
AVIATION...SRW
Hazardous weather outlook, Jun 28, 2:27 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Louisville KY
327 PM EDT Sat Jun 28 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-291930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
327 PM EDT Sat Jun 28 2025 /227 PM CDT Sat Jun 28 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Afternoon thunderstorms will produce lightning, with locally
torrential rainfall and gusty winds also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Chances for afternoon showers and thunderstorms will persist through
Monday. Gusty winds, heavy rain and lightning are the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

SRW

In the hours before

Special weather statement, Jun 28, 1:42 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
142 PM CDT Sat Jun 28 2025

KYZ027-061>063-071-281915-
Hart KY-Grayson KY-Warren KY-Edmonson KY-Butler KY-
142 PM CDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HART...EAST CENTRAL
BUTLER...SOUTHEASTERN GRAYSON...NORTHEASTERN WARREN AND EDMONSON
COUNTIES THROUGH 215 PM CDT...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brownsville, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brownsville, Windyville, Chalybeate, Black Gold, Girkin, Broadway,
Tuckertown, Huff, Straw, and Wax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3719 8648 3740 8615 3718 8597 3716 8602
      3717 8605 3715 8606 3703 8636
TIME...MOT...LOC 1842Z 237DEG 20KT 3715 8635

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jun 28, 1:44 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
244 PM EDT Sat Jun 28 2025

INZ090-091-KYZ025-029-030-281915-
Floyd IN-Harrison IN-Jefferson KY-Bullitt KY-Meade KY-
244 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HARRISON...SOUTH
CENTRAL FLOYD...EAST CENTRAL MEADE...SOUTHWESTERN JEFFERSON AND
NORTHWESTERN BULLITT COUNTIES THROUGH 315 PM EDT...

At 243 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brandenburg, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisville, Shively, Hollyvilla, Valley Station, Pleasure Ridge Par,
Pleasure Ridge Park, Fairdale, St. Dennis, Lanesville, and Elizabeth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3808 8572 3800 8594 3801 8595 3800 8600
      3798 8600 3794 8611 3809 8623 3831 8590
TIME...MOT...LOC 1843Z 237DEG 20KT 3806 8610

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jun 28, 1:49 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
249 PM EDT Sat Jun 28 2025

INZ092-KYZ030-031-034-038-281915-
Clark IN-Jefferson KY-Shelby KY-Oldham KY-Spencer KY-
249 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLARK...SOUTHERN
OLDHAM...NORTHWESTERN SPENCER...NORTHWESTERN SHELBY AND NORTHEASTERN
JEFFERSON COUNTIES THROUGH 315 PM EDT...

At 249 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crossgate, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Lyndon,
Middletown, Douglass Hills, Prospect, Hurstbourne, and
Graymoor-Devondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3836 8531 3810 8538 3821 8574 3838 8569
TIME...MOT...LOC 1849Z 281DEG 15KT 3828 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jun 28, 1:50 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
150 PM CDT Sat Jun 28 2025

KYZ070>072-281930-
Warren KY-Logan KY-Simpson KY-
150 PM CDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOGAN...SIMPSON AND
SOUTHWESTERN WARREN COUNTIES THROUGH 230 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Russellville, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Franklin, Auburn, Woodburn, Neosheo, Dennis, Rich Pond, Geddes, South
Union, Turnertown, and Salmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3670 8684 3688 8683 3691 8650 3665 8652
      3664 8654
TIME...MOT...LOC 1850Z 272DEG 11KT 3679 8675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jun 28, 1:53 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
253 PM EDT Sat Jun 28 2025

KYZ033>035-281930-
Shelby KY-Henry KY-Franklin KY-
253 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SHELBY...
SOUTHEASTERN HENRY AND NORTHWESTERN FRANKLIN COUNTIES THROUGH 330 PM
EDT...

At 253 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of New Castle, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frankfort, New Castle, Eminence, Pleasureville, Bryant, Mulberry,
North Pleasureville, Bethlehem, Slabtown, and Elmburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3845 8491 3844 8493 3842 8488 3838 8490
      3837 8487 3836 8487 3836 8484 3820 8485
      3826 8518 3844 8517 3846 8495 3844 8496
      3843 8495 3843 8494 3846 8493 3846 8491
TIME...MOT...LOC 1853Z 272DEG 11KT 3835 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jun 28, 1:55 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
255 PM EDT Sat Jun 28 2025

INZ090-091-KYZ030-281930-
Floyd IN-Harrison IN-Jefferson KY-
255 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARRISON...FLOYD AND
WEST CENTRAL JEFFERSON COUNTIES THROUGH 330 PM EDT...

At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
Corydon, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
New Albany, Corydon, St. Dennis, Galena, Greenville, Lanesville,
Crandall, New Middletown, Navilleton, and Moberly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3818 8585 3814 8621 3828 8625 3841 8590
      3840 8583
TIME...MOT...LOC 1855Z 252DEG 22KT 3822 8613

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:42 PM CDTSpecial Weather StatementLMKEdmonson33 min
Jun 28, 1:49 PM CDTSpecial Weather StatementLMKJefferson26 min
Jun 28, 1:50 PM CDTSpecial Weather StatementLMKSimpson40 min
Jun 28, 1:53 PM CDTSpecial Weather StatementLMKFranklin37 min
Jun 28, 1:59 PM CDTSevere Thunderstorm WarningLMKJefferson31 min
Jun 28, 2:07 PM CDTAreal Flood AdvisoryLMKLogan, Simpson, Warren113 min
Jun 28, 2:12 PM CDTAreal Flood AdvisoryLMKEdmonson2 hr
Jun 28, 2:36 PM CDTSpecial Weather StatementLMKShelby24 min
Jun 28, 2:44 PM CDTSpecial Weather StatementLMKTaylor31 min
Jun 28, 3:01 PM CDTSpecial Weather StatementLMKSpencer44 min
Jun 28, 3:05 PM CDTSpecial Weather StatementLMKMetcalfe25 min
Jun 28, 3:19 PM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe, Monroe3 hr
Jun 28, 3:22 PM CDTSpecial Weather StatementLMKGreen, Taylor23 min
Jun 28, 3:32 PM CDTSpecial Weather StatementLMKMonroe28 min
Jun 28, 4:03 PM CDTSpecial Weather StatementLMKFayette, Jessamine42 min
Jun 28, 4:09 PM CDTSpecial Weather StatementLMKLincoln36 min
Jun 28, 4:36 PM CDTSpecial Weather StatementLMKClark39 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.